Alert archive / Maryland / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

June 20, 2020Caroline County, Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2020, 2:35 PM EDT for Caroline County, Queen Anne's County, Maryland. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2020, 2:35 PM EDT (18:35 UTC)
Expired
Jun 20, 2020, 3:00 PM EDT
In force
25 min
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 52 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WWUS81 KPHI 201835
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
235 PM EDT Sat Jun 20 2020

DEZ002-003-MDZ015-019-020-201900-
Inland Sussex-Kent-Queen Anne's-Talbot-Caroline-
235 PM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL SUSSEX...
WESTERN KENT...NORTHEASTERN TALBOT...QUEEN ANNE'S AND CAROLINE
COUNTIES...

At 234 PM EDT, strong thunderstorms were clustered near Denton, or 18
miles southeast of Centerville, moving north at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Dover, Easton, Centerville, Chestertown, Denton, Centreville,
Harrington, Camden, Greensboro, Oakland, Ridgely, Cheswold, Church
Hill, Sudlersville, Goldsboro, Queen Anne, Woodside, Viola, Hartly
and Starr.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3916 7608 3917 7604 3918 7607 3920 7607
      3922 7605 3925 7551 3878 7561 3879 7593
      3881 7608 3891 7612
TIME...MOT...LOC 1834Z 193DEG 22KT 3891 7576 

$$

NC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 1:55 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 20, 1:55 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
155 PM EDT Sat Jun 20 2020

.SYNOPSIS...
A weak mid-level low will drift slowly through the Mid-Atlantic
this weekend before lifting northeast off the coast early next
week. Lee troughing will develop across the area from early to
mid week, with a series of weather systems bringing periodic
chances for storms. A cold front is forecast to move through the
eastern U.S. late in the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
1245 PM Update: Numerous showers and thunderstorms have
initiated across the DELMARVA this afternoon due to the sea
breeze collision. Convective initiation has also begun across
the sea breeze in NJ this afternoon (more limited coverage
farther north). This is likely due to the the slightly lower
instability values (MLCAPE around 1500 J/kg across the DELMARVA,
compared to around 1000 J/kg over central NJ). Either way,
ongoing convection will likely propagate slowly to the north
and east. As cold pools amalgamate and collide into the sea
breeze located over NJ further convective initiation is likely.
Due to this have kept definite PoPs across most of the urban
corridor and NJ.

1030 AM Update: Not to many changes to the near term, only minor
tweaks. At 250 MB this morning the weak upper level low was
centered over PA with a shear axis extending northeast towards
Maine. At 500 MB the low was centered near MD. Height falls at
500 MB are weak, or only about 20 m or so. The location of the
shear axis, in relation to NJ, is in a favorable spot to support
weak upper level lift. Mean cloud bearing wind is only around 5
to 10 kts this afternoon, which means convective motion will
likely be largely driven by propagation effects (scooping along
the periphery of cold pools). Any storms that do form will
produce locally heavy rainfall, which may lead to isolated flash
flooding. Overall thinking is for convective initiation to
commence over the DELMARVA this morning (as supported by the winds
backing at Dover), and then to spread north and east (supported
by an inland moving sea breeze and the shear axis). A couple of
days ago, models were showing a lee side trough today, but
given the extremely weak wind field, this is not so much the
case today. Either way, the shear axis and inland moving sea
breeze will likely prove sufficient to support more robust
coverage (the main exception here will be along the coast, where
mostly dry conditions are expected).

Prev Discussion-->
Wash, rinse, repeat. A weakening mid-level low remains in the
vicinity today, and will lead to another day of warm and humid
weather with scattered storms. For today, the center of the low
moves almost overhead, with multiple vorticity impulses circling
around it through the day. With southerly low level flow in place
(albeit very light), air mass moisture comes up a little more today.
Should see more in the way of upper 60s dew point values show up.
PWATs creep up a bit more as well, into the 1.6-1.7 inch range,
greatest to the south. All these factors suggest convective coverage
this afternoon should be at least as widespread as on Friday, and
probably more so. By late morning and especially afternoon, expect
to see scattered to widespread showers and thunderstorms develop.

In terms of convective mode, will once again be looking at diurnally
driven, pulsing storms in a moderately unstable, weakly forced, and
very weakly sheared environment. Bulk shear values and storm motions
were quite weak on Friday. For today, they actually weaken even
more, to near zero. Expect cells today to be virtually stationary,
maybe just inching northward at 5 mph or so. Because of this, no
surprise that the main concern for today is hydro. Similar to
Friday, any thunderstorms will be efficient rain producers given
PWATs and warm cloud depths being more favorable if anything. A
quick 1 to 2 inches of rain is possible under any slow moving storm
clusters, with isolated higher amounts. For some areas, this would
present little concern especially with recent dryness. However, if
heavier cells happen to set up over a more vulnerable area,
especially the TTN-PHL-ILG urban corridor, a flash flood threat will
exist. Coordinated with WPC on Day 1 Excessive Rainfall Outlook, and
a marginal risk has been added over most of the area mainly to
account for the urban flood threat. Did not give strong
consideration to a Flash Flood Watch since it should be an isolated
threat, but certainly a case where a warning or two may be necessary
as things develop.

CAM guidance shows varying degrees of enthusiasm with the storms
today, but am hesitant to rely much on any one model given they tend
to struggle in weakly forced environments. There is a general
consensus for the greatest risk of storms to be on Delmarva as well
as along and west of the I-95 belt, which supports the theme of
concern for the urban corridor. A lower risk is expected to the
east, especially near the coast where coverage will be sparse at
best. The severe threat remains low, though similar to Friday the
strongest convective cores could produce brief and localized gusty
winds and small hail.

Generally low 80s for highs today with maybe a few mid 80s. Quick
temperature drops of 10 degrees or so can be expected with any
downpours, so expect afternoon temps to bounce around near any storm
cells.

&&

.SHORT TERM /SUNDAY THROUGH 6 AM SUNDAY/...
Another similar night to the past few is expected. Once again, loss
of daytime heating should lead to a steady decrease in the weakly
forced convection after dark. While activity won't diminish entirely
once the Sun goes down, expect most remaining showers and storms to
fizzle out by 10PM-12AM. Lows tonight again look to be on the mild
side with plenty of moisture in the air, only getting down to the
mid to upper 60s for most. And we'll again have to be on the lookout
for low stratus and fog. As usual, extent of that activity is not
clear cut. Suspect the presence of the mid-level low and additional
shortwave disturbances moving through will yield enough turbulence
to keep fog coverage limited, with maybe a better chance for
stratus. The day's rainfall distribution may prove to be a factor as
well. Needless to say, a highly repetitive diurnal pattern
continues.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Long range forecast looks on track and only minor adjustments were
made to reflect latest guidance.

A weak west-southwest midlevel flow will develop across the area on
Monday. Low-amplitude perturbations will migrate east-northeast
downstream of a positively-tilted trough in the central U.S. for the
first half of the week. One perturbation will likely be well-timed
with diurnal heating on Monday, with convection likely to develop in
much of the Northeast/Appalachians by afternoon. Vertical wind shear
will remain quite weak (< 20 kt 0-6 km bulk wind difference), but
CAPE may be more pronounced in a relative sense, especially given
that (1) midlevel drying will have occurred upstream of the midlevel
low and (2) inverted-V profiles will likely develop via strong
insolation by afternoon. As such, the risk of severe storms (albeit
still low) may be a little higher than in prior days, as stronger
convective cores may mix down negatively buoyant air via water
loading processes more efficiently. Locally heavy rainfall remains a
threat given weak tropospheric flow, as well.

The environment changes little on Tuesday, and another weak
perturbation may approach the Mid-Atlantic during the afternoon.
Consensus of deterministic models suggests this perturbation may
be somewhat farther west during peak heating than on Monday,
which would likely result in sparser convective coverage in our
area (higher to our west). That said, suspect at least
scattered convection to develop again given strong insolation
within ambient warm/moist low-level profiles. Given the sparser
coverage and low-level flow that may become slightly more
southwesterly, highs will be around 90F in the urban corridor.

Models depict the approach of the larger-scale shortwave trough to
the Great Lakes/Northeast Wednesday and Thursday. With a cold-
frontal passage likely to occur some time during this period,
chances for storms will be somewhat higher in its proximity.
Additionally, the environment may become conducive to increased
storm organization via modestly improving wind profiles. This
appears to be the period of time when severe storms are most
probable during the medium-range period.

Temperatures in advance of the front will be hot, so Wednesday in
particular may be another potential 90F day for portions of the
area. Some cooling/drying may occur upstream of the front late in
the week, but do not expect anything drastic.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through mid-morning... Mainly VFR, but some MVFR cigs and vsbys are
possible especially near RDG, ABE, and TTN. Cannot entirely rule out
localized IFR fog, but should be brief and very limited in coverage
if it happens at all. Winds light and variable. Moderate confidence.

Mid-morning through this evening... Prevailing VFR, however,
scattered to widespread showers and thunderstorms are expected
during the afternoon and into the evening. Any storms could produce
localized IFR conditions, and will likely be slow moving. Near the
coast, including ACY, the risk for storms is lower. High confidence
in overall trends, moderate confidence on timing of thunder.

Tonight... Mainly VFR initially. Stratus development with associated
MVFR/possibly IFR cigs is expected by later in the night. Light S or
SE winds becoming light and variable or calm. Moderate
confidence.

Outlook...

Sunday through Thursday: Daily chances for showers/storms, primarily
during the afternoon and evening, with brief restrictions likely in
their proximity. Coverage will be scattered, so impacts at the
terminals are not expected each day and will likely be fairly brief
when a storm occurs. The most widespread coverage may occur on
Monday, Wednesday, and Thursday. Mainly VFR outside of storms,
though some sub-VFR is possible during the late overnight and early
morning hours. Light south or southwest winds through the period.
Moderate confidence.

&&

.MARINE...
Through tonight... Sub-SCA conditions are expected with seas 2 to 3
ft and winds S or SE at around 10 kt. Low stratus and fog is
possible through this morning and again tonight.

Outlook...

Sunday through Thursday: Sub-advisory winds/seas expected.
Periodic chances for showers/storms through the period (though
the best chances are on land). The chances may be a little higher
Tuesday through Thursday as a cold front slowly approaches the
region.

Rip Currents...

With light winds and seas continuing, the risk for the formation of
dangerous rip currents is expected to remain low through Sunday.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards from Hibernia Park PA
(WNG704) will remain off the air until further notice due to
damage to the antenna during the June 3 derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...CMS
Near Term...Haines/O'Brien
Short Term...O'Brien
Long Term...CMS/Franklin
Aviation...CMS/O'Brien
Marine...CMS/O'Brien
Equipment...PHI
Hazardous weather outlook, Jun 20, 11:00 AM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1100 AM EDT Sat Jun 20 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021-
PAZ054-055-060>062-070-071-101>106-211500-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
1100 AM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected to develop this afternoon. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of storms daily through at least Wednesday. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-211500-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
1100 AM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of storms daily through at least Wednesday. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-211500-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1100 AM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ013-020-022-023-027-211500-
Western Monmouth-Ocean-Atlantic-Cape May-Southeastern Burlington-
1100 AM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of storms daily through at least Wednesday. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jun 20, 1:27 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
127 PM EDT Sat Jun 20 2020

DEZ001-002-MDZ008-012-015-020-201800-
Kent-New Castle-Queen Anne's-Cecil-Kent-Caroline-
127 PM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHWESTERN KENT...QUEEN ANNE'S...NORTHEASTERN CAROLINE...
NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...

At 126 PM EDT, strong thunderstorms were clustered over Sudlersville,
or 13 miles northeast of Centerville, moving north at 15 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Middletown, Centerville, Smyrna, Chestertown, Centreville, Clayton,
Cheswold, Church Hill, Cecilton, Millington, Sudlersville, Betterton,
Goldsboro, Hartly, Warwick, Old Town, Bohemias Mills, Hazlettville,
Morgnec and Delaney Corner.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3937 7609 3937 7606 3941 7603 3942 7600
      3944 7600 3946 7601 3949 7599 3947 7554
      3946 7552 3899 7564 3902 7613
TIME...MOT...LOC 1726Z 157DEG 14KT 3915 7585

NC
Special weather statement, Jun 20, 2:00 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
200 PM EDT Sat Jun 20 2020

DEZ001>003-MDZ012-015-019-020-201830-
Inland Sussex-Kent-New Castle-Queen Anne's-Talbot-Kent-Caroline-
200 PM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX...
SOUTHWESTERN NEW CASTLE...WESTERN KENT...NORTHEASTERN TALBOT...
EASTERN QUEEN ANNE'S...CAROLINE AND NORTHEASTERN KENT COUNTIES...

At 159 PM EDT, strong thunderstorms were clustered over Sandtown, or
14 miles southwest of Dover, moving north at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Dover, Smyrna, Denton, Harrington, Camden, Clayton, Bridgeville,
Greensboro, Oakland, Ridgely, Cheswold, Church Hill, Millington,
Sudlersville, Goldsboro, Queen Anne, Woodside, Viola, Hartly and
Smithville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3874 7553 3881 7606 3930 7597 3936 7556
TIME...MOT...LOC 1759Z 175DEG 22KT 3905 7574

NC
Special weather statement, Jun 20, 2:35 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
235 PM EDT Sat Jun 20 2020

DEZ002-003-MDZ015-019-020-201900-
Inland Sussex-Kent-Queen Anne's-Talbot-Caroline-
235 PM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL SUSSEX...
WESTERN KENT...NORTHEASTERN TALBOT...QUEEN ANNE'S AND CAROLINE
COUNTIES...

At 234 PM EDT, strong thunderstorms were clustered near Denton, or 18
miles southeast of Centerville, moving north at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Dover, Easton, Centerville, Chestertown, Denton, Centreville,
Harrington, Camden, Greensboro, Oakland, Ridgely, Cheswold, Church
Hill, Sudlersville, Goldsboro, Queen Anne, Woodside, Viola, Hartly
and Starr.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3916 7608 3917 7604 3918 7607 3920 7607
      3922 7605 3925 7551 3878 7561 3879 7593
      3881 7608 3891 7612
TIME...MOT...LOC 1834Z 193DEG 22KT 3891 7576

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:55 PM EDTSpecial Weather StatementPHISussex35 min
Jun 20, 12:32 PM EDTAreal Flood AdvisoryPHISalem4 hr
Jun 20, 2:57 PM EDTSpecial Weather StatementPHIGloucester33 min
Jun 20, 3:20 PM EDTAreal Flood AdvisoryPHICamden, Gloucester4 hr
Jun 20, 3:29 PM EDTSpecial Weather StatementPHICamden, Gloucester31 min
Jun 20, 3:34 PM EDTFlash Flood WarningPHICamden, Gloucester4 hr
Jun 20, 3:43 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden32 min
Jun 20, 4:08 PM EDTSpecial Weather StatementPHIBurlington37 min
Jun 20, 5:00 PM EDTSpecial Weather StatementPHIHunterdon30 min
Jun 20, 5:27 PM EDTSpecial Weather StatementPHIHunterdon33 min
Jun 20, 5:30 PM EDTSpecial Weather StatementPHIUnion15 min
Jun 20, 5:53 PM EDTAreal Flood AdvisoryPHIHunterdon3 hr
Jun 20, 5:53 PM EDTSpecial Weather StatementPHIMorris, Sussex52 min
Jun 20, 2:19 PM EDTAreal Flood AdvisoryPHIChester2 hr
Jun 20, 4:09 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jun 20, 4:10 PM EDTSpecial Weather StatementPHIPhiladelphia35 min
Jun 20, 1:27 PM EDTSpecial Weather StatementPHIQueen Anne's33 min
Jun 20, 2:00 PM EDTSpecial Weather StatementPHICaroline30 min

Nearby

Special Weather Statements in Maryland, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.